# SDR CALA2025100109483

- Difficulty date: September 29, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 78,064 hours, 28,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0119LS02140000
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY WING EXIT DOOR WALL LIGHT OUT ROW 34ABC. PASSENGER CABIN LIGHTING AND ADVISORY SIGNS OPERATIONAL CHECK.  REMOVED AND REPLACED EMERGENCY WING EXIT DOOR WALL LIGHT IAW AMM 25-21-20 OPS CHECK GOOD.
